# SDR FDEA201106202344

- Difficulty date: June 20, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX BS 1263 FWD SIDE OF ANGLE IS CRACKED IN 2 PLACES.   REMOVED ANGLE AT AFT AIRSTAIRS RT LOWER TORQUE BOX BS 1263 FWD SIDE IAW SRM 51-30-2.  LOCATED AND DRILLED HOLES IAW SRM 51-30-5.  INSTALLED ANGLE IAW DWG 65-17517.
